MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-42
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section a1 patient identification: sids (sample id) (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated total bilirubin results generated on the architect c16000 for multiple patient samples.The following data was provided (customer¿s reference range <20 umol/l): sample id (b)(6) initial result = 227 umol/l, repeat = 9 umol/l; sample id (b)(6) initial result = 219 umol/l, repeat = 6 umol/l; sample id (b)(6) initial result = 59 umol/l, repeat = 9 umol/l; sample id (b)(6) initial result = 159 umol/l, repeat = 18 umol/l; sample id (b)(6) initial result = 85 umol/l, repeat = 6 umol/l; sample id (b)(6) initial result = 84 umol/l, repeat = 10 umol/l; sample id (b)(6) initial result = 44 umol/l, repeat = 4 umol/l; sample id (b)(6) initial result = 56 umol/l, repeat = 6 umol/l; sample id (b)(6) initial result = 62 umol/l, repeat = 11 umol/l; sample id (b)(6) initial result = 135 umol/l, repeat = 19 umol/l; sample id (b)(6) initial result = 76 umol/l, repeat = 14 umol/l; sample id (b)(6) initial result = 84 umol/l, repeat = 9 umol/l; sample id (b)(6) initial result = 96 umol/l, repeat = 10 umol/l; sample id (b)(6) initial result = 66 umol/l, repeat = 8 umol/l; sample id (b)(6) initial result = 74 umol/l, repeat = 6 umol/l; sample id (b)(6) initial result = 114 umol/l, repeat = 10 umol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect total bilirubin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Return testing was not completed as returns were not available.Ticket and trending review did not identify trends for the complaint issue.Device history record review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and found to sufficiently address the customer¿s issue.Based on the investigation, no systemic issue or deficiency with the architect total bilirubin reagent lot 62230uq06, was identified.
 
Event or Problem Description
The customer observed falsely elevated total bilirubin results generated on the architect c16000 for multiple patient samples.The following data was provided (customer¿s reference range <20 umol/l): sample id (b)(6) initial result = 227 umol/l, repeat = 9 umol/l.Sample id (b)(6) initial result = 219 umol/l, repeat = 6 umol/l.Sample id (b)(6) initial result = 59 umol/l, repeat = 9 umol/l.Sample id (b)(6) initial result = 159 umol/l, repeat = 18 umol/l.Sample id (b)(6) initial result = 85 umol/l, repeat = 6 umol/l.Sample id (b)(6) initial result = 84 umol/l, repeat = 10 umol/l.Sample id (b)(6) initial result = 44 umol/l, repeat = 4 umol/l.Sample id (b)(6) initial result = 56 umol/l, repeat = 6 umol/l.Sample id (b)(6) initial result = 62 umol/l, repeat = 11 umol/l.Sample id (b)(6) initial result = 135 umol/l, repeat = 19 umol/l.Sample id (b)(6) initial result = 76 umol/l, repeat = 14 umol/l.Sample id (b)(6) initial result = 84 umol/l, repeat = 9 umol/l.Sample id (b)(6) initial result = 96 umol/l, repeat = 10 umol/l.Sample id (b)(6) initial result = 66 umol/l, repeat = 8 umol/l.Sample id (b)(6) initial result = 74 umol/l, repeat = 6 umol/l.Sample id (b)(6) initial result = 114 umol/l, repeat = 10 umol/l.No impact to patient management was reported.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18075432
Report Number3002809144-2023-00460
Device Sequence Number7665846
Product Code CIG
UDI-Device Identifier00380740174972
UDI-Public00380740174972
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2023
Device Catalogue Number06L45-42
Device Lot Number62230UQ06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K REFURB-SEKAT, 03L77-97, (B)(6). ; ARC C16K REFURB-SEKAT, 03L77-97, (B)(6).
Patient SexUnknown